# SDR UATA2020040200001

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N440RA
- Make and model: Casa C212CC
- Aircraft serial: 174
- Aircraft time: 39,131 hours, 55,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,131 hours, 55,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 17 FLOOR  BEAM CAP ANGLE CORRODED BETWEEN THE CENTER LINE AND RH BUTT LINE.  APPROXIMATELY 29 INCHES WAS REMOVED AND REPLACED WITH A SPLICE REPAIR PER THE CASA 212 SRM FIGURE B14.
